Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal nightmares,sleep Erica22

Posted by FaithT on September 2, 2004, at 6:36:47

In reply to Effexor withdrawal nightmares,sleep, posted by Erica22 on September 2, 2004, at 6:15:45

Dear Erica~
I had the same nightmar-ish experiences that you're describing, while getting off Effexor... Try and not fall into the same pattern that I did, because mine did lead to insomnia that lasted about 6 weeks. You might want to try a Melatonin Supplement before bed..they seem to have helped me. You will get throught this part,and it does get better..
Hugs, Faith~


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:FaithT thread:12459
URL: http://www.dr-bob.org/babble/20040830/msgs/385581.html